# SDR RJEF20180501001

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Aircraft time: 37,382 hours, 14,970 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 5841
- Condition: Overtemp
- Location: Nr 4
- Part time: 41,293 hours, 17,389 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE PILOT REPORTED THAT THE TAKE WAS ABORTED DUE TO A STRONG VIBRATION AT LOW SPEED, THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 05-50-00-810-823-A, & 32-42-00-810-925, INSPECTED THE BRAKES ASSEMBLIES FOR OPERATION, NOISES, TEMPERATURE,  FOUND THE NR 4 BRAKE ASSEMBLY HAD EVIDENCE OF HIGH TEMPERATURE, THE BRAKE ASSEMBLY WAS REPLACED IAW AMM 32-42-27 PB401, PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
